# SDR 97ZZZX2641

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N747Y
- Make and model: Amd FALCON50MYST
- Aircraft serial: 50
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Copilot Outer
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OUTER WINDSHIELD CRACKED WHILE AIRCRAFT WAS IN CRUISE FLIGHT.  AIRCRAFT WAS VISUALLY INSPECTED AND DETERMINED IN AIRWORTHY CONDITION.  SUSPECT CAUSE OF CRACK WAS A DEFECT IN THE OUTER PANEL OF THE WINDSHIELD.
